MathSciNet Relay Station
MathSciNet bibliographic data
MR1279457 83C05
Ferraris, Marco; Francaviglia, Mauro; Volovich, Igor The universality of vacuum Einstein equations with cosmological constant. Classical Quantum Gravity 11 (1994), no. 6, 1505–1517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement